Facebook Pixel
EmpowHER Guest

Plan B One Step

By Anonymous August 28, 2014 - 5:43am
Rate This

I am so confused and I hope someone can help me about my question.
I had my last period until 07/16, after four days i had sex and condom broken. I took Plan B after 2 hours. 11 days later (from 07/28 till 08/01) i had something like a period(for 5 days) .I said "something"cause i expected mine 2 weeks later. My questions are:
1.that period might have been a real period?or it was just a reaction after talking the pill?
2.i am still expected my next period...can i be pregnant?i am really scared....


Add a Comment1 Comments


Hello Anonymous,

Thank you for coming to us with your concerns about vaginal bleeding after taking Plan B One- Step.

Menstrual changes is one reported side effect of Plan B One-Step. Some women will have spotting or bleeding before their next period. Some women may have a heavier or lighter next period, or a period that is early or late.

Since you had bleeding 11 days after taking the pill, you are not pregnant.


August 28, 2014 - 9:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!